Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

steriod epudural injections

AnonymousUserAAnonymousUser Posts: 49,578
edited 06/11/2012 - 7:25 AM in Spinal Injections
anyone out there experienced diahreah and vertigo with the injections? weird symtoms,huh? X( X(
advertisement

Comments

  • Welcome to spine-health...
  • I just had one on my thoracic spine this morning and no side effects at all. Did they ramble off a list of symptons that could be a problem. I know they did with me but I can't remember what they are. It seems rather strange to have those kinds of side effects but ya never no.

    Is yours working or do you know yet? I'm not sure mine worked yet or not, I will wait a couple of days and see how the pain is. I am so hoping this helps.
  • advertisement
  • Welcome ☺

    Maybe it's a coincidence...perhaps you are getting a cold or flu..or have you recently started any new medications?

    I've had quite a few ESI's and though we are all different I have never had those symptoms.
  • I had one today and Im vomiting. I dont know, maybe I caught something at the hospital but Ill call the dr tomorrow if im not better.
advertisement
Sign In or Register to comment.